# SDR 03152006C

- Difficulty date: March 14, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 29,347 hours, 34,180 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KTS FOR MASTER WARNING ON LT ENGINE OIL PRESSURE.  INSPECTED LT ENGINE FOUND NO EXTERNAL LEAKAGE, FOUND ENGINE OIL LOW BUT WITHIN LIMITS ADDED 2 QUARTS OF EXXON 2380 IAW GECT7-9 ENGINE MANUAL 72-00-00.
